Rotational submanifolds in Euclidean spaces


ARSLAN K., Bayram B., BULCA B., Ozturk G.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.16, no.2, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219887819500294
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus

Abstract

The rotational embedded submanifold was first studied by Kuiper as a submanifold in En+d The generalized Beltrami submanifolds and toroidal submanifold are the special examples of these kind of submanifolds. In this paper, we consider 3-dimensional rotational embedded submanifolds in Euclidean 5-space E-5. We give some basic curvature properties of this type of submanifolds. Further, we obtain some results related with the scalar curvature and mean curvature of these submanifolds. As an application, we give an example of rotational submanifold in E-5.